Alert archive / Michigan / Tornado Warnings in 2007
Tornado Warning 16, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Oct 18, 2007, 10:25 PM EDT for Calhoun County, Michigan. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 10:25 PM EDT (02:25 UTC)
- Expired
- Oct 18, 2007, 11:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Calhoun County, MI
The radar
The Grand Rapids radar (KGRR), 70 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 11:09 PM EDT | TSTM WND DMG | 1 Sse Stanley Corners, MI | A FEW TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 4:23 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGRR 190225
TORGRR
MIC025-190300-
/O.NEW.KGRR.TO.W.0016.071019T0225Z-071019T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1025 PM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN
* UNTIL 1100 PM EDT
* AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO. THIS STORM WAS LOCATED 8
MILES SOUTHWEST OF BATTLE CREEK...AND MOVING NORTHEAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
BATTLE CREEK AND SPRINGFIELD BY 1035 PM EDT
BROWNLEE PARK BY 1040 PM EDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4244 8514 4243 8512 4243 8482 4236 8476
4212 8529 4236 8530
TIME...MOT...LOC 0225Z 235DEG 35KT 4223 8529
$$
COBB2 follow-up statements
000
WWUS53 KGRR 190242
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1040 PM EDT THU OCT 18 2007
MIC025-190300-
/O.CON.KGRR.TO.W.0016.000000T0000Z-071019T0300Z/
CALHOUN MI-
1040 PM EDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR NORTHERN
CALHOUN COUNTY...
AT 1036 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM PRODUCING A TORNADO. THIS TORNADO WAS LOCATED NEAR BATTLE
CREEK...AND MOVING NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
BEDFORD TOWNSHIP AT 1050 PM EDT
PENNFIELD TOWNSHIP AT 1055 PM EDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4239 8523 4242 8519 4243 8516 4243 8482
4236 8476 4220 8520 4239 8525
TIME...MOT...LOC 0240Z 235DEG 35KT 4231 8513
$$
OSTUNO000
WWUS53 KGRR 190302
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1102 PM EDT THU OCT 18 2007
MIC025-190312-
/O.EXP.KGRR.TO.W.0016.000000T0000Z-071019T0300Z/
CALHOUN MI-
1102 PM EDT THU OCT 18 2007
...THE TORNADO WARNING FOR NORTHERN CALHOUN WILL BE ALLOWED TO
EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4239 8523 4242 8519 4243 8516 4243 8482
4236 8476 4220 8520 4239 8525
TIME...MOT...LOC 0242Z 235DEG 35KT 4232 8511
$$
OSTUNOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Oct 18, 7:50 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Oct 18, 7:50 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 750 PM EDT THU OCT 18 2007 LATEST UPDATE...AVIATION... .SYNOPSIS...(530 PM EDT THU OCT 18 2007) LOW PRESSURE WILL MOVE TO THE LAKE SUPERIOR REGION TONIGHT. THIS SYSTEM WILL DRAG A COLD FRONT ACROSS LOWER MICHIGAN LATE TONIGHT. A LINE OF STRONG STORMS IS EXPECTED THIS EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND EVEN A POSSIBLE TORNADO. FRIDAY AND FRIDAY NIGHT WILL BE COOLER WITH PLENTY OF CLOUDS AROUND ALONG WITH A FEW SHOWERS. WINDS WILL REMAIN BRISK. WEAK HIGH PRESSURE ROLLS IN FOR SATURDAY AND SATURDAY NIGHT DRYING THE AREA OUT. && .SHORT TERM...(530 PM EDT THU OCT 18 2007) WILL CANCEL THE WIND ADVISORY AS THE SYNOPTIC WINDS ARE ALREADY DIMINISHING. NPW WILL BE OUT SHORTLY. SOME CONVECTION WAS UNDERWAY ACROSS THE NORTHERN CWA THIS AFTERNOON AS THE INVERSION CAP WAS WEAKENING ALONG THE LAKE BREEZE. THE CAP REMAINS A BIT STRONGER SOUTH OF I96...BUT THIS TOO IS EXPECTED TO BREAK TOWARD SUNSET. INGREDIENTS REMAIN FAVORABLE FOR SEVERE WEATHER INTO THIS EVENING. EXPECT CONVECTIVE DEVELOPMENT NEAR THE IL/IN BORDER ALONG THE THETA-E RIDGE BY LATE AFTERNOON. THESE STORMS WILL THEN MOVE NE INTO SW LOWER MI BY EARLY EVENING. SHEAR VALUES REMAIN VERY HIGH WHICH SUGGESTS LOW TOPPED ROTATING THUNDERSTORMS. THESE STORMS WILL ALSO BE TAPPING INTO 60-65KT WIND AT H7. THIS WILL LEAD TO VERY FAST STORM MOTION. ANY LINE SEGMENTS COULD BOW...LEADING TO DAMAGING WINDS. MUCH OF THE SEVERE POTENTIAL SHOULD END OVER THE EASTERN CWA BY 07Z AS A DRY WEDGE WORKS IN. FRIDAY SHOULD START OFF WITH SOME SUNSHINE...ESPECIALLY IN THE EAST AS THE DRY WEDGE WORKS EAST. HOWEVER...FOR THE REMAINDER OF THE DAY WE WILL BE UNDER THE WRAP AROUND MOISTURE WITH PLENTY OF CLOUDS AND SHOWERS. THE DEEPEST MOISTURE WILL BE OVER THE NORTHERN CWA WHERE LIKELY POPS WILL BE CARRIED. SOUTHWEST WINDS WILL REMAIN BRISK WHILE TEMPS WILL BE ABOUT 15 DEGREES COOLER. THE MOISTURE LINGERS INTO AT LEAST THE FIRST HALF OF FRIDAY NIGHT...SO WILL CONTINUE TO CARRY SCATTERED SHOWERS. SOME DRYING OCCURS FROM WEST TO EAST AFTER MIDNIGHT. SO SOME OF THE SHOWERS SHOULD END WITH SOME CLEARING POSSIBLE TOWARD DAYBREAK. SKIES WILL CONTINUE TO CLEAR FROM WEST TO EAST SATURDAY AS WEAK HIGH PRESSURE BUILDS INTO THE CWA. && .LONG TERM...(1115 AM EDT THU OCT 18 2007) MEDIUM RANGE GUIDANCE REMAINS CONSISTENT FOR SUNDAY AND MONDAY IN SHOWING SUNDAY WILL BE UNSEASONABLY MILD WITH MAX TEMPS REACHING THE LOW TO MID 70S. A COLD FRONT WILL BRING A CHC OF SHOWERS MONDAY AND MONDAY NIGHT. SIGNIFICANT MEDIUM RANGE GUIDANCE DISCREPANCIES BEGIN TO ARISE FOR THE MID TO LATTER PORTION OF NEXT WEEK. HOWEVER AT THIS POINT MODEL CONSENSUS STILL SUGGESTS A RETURN TO COOLER WX WITH MORE SEASONABLE TEMPS FOR MID TO LATE NEXT WEEK WITH DRY CONDITIONS. OUR GOING FCST ALREADY INDICATED THIS. THEREFORE FEW LONGER RANGE FCST MODIFICATIONS WERE NECESSARY AT THIS TIME. WE HAVE OPTED TO FOCUS THE MAJORITY OF OUR TIME AND ATTENTION TO CONTINUED ASSESSMENT AND EVALUATION OF OUR SEVERE WEATHER POTENTIAL FOR THIS EVENING. && .AVIATION...(750 PM EDT THU OCT 18 2007) IMPRESSIVE LOW LVL WINDS AHEAD OF COLD FRONT THROUGH THE REMAINDER OF THIS EVENING. SUSTAINED WINDS AT TAF SITES WILL PERSIST ABOVE 15KTS THROUGH THIS EVENING WITH GUSTS AS HIGH AS 35KTS. ISOLATED THUNDERSTORMS STILL EXPECTED TO DEVELOP THIS EVENING WITH THE BEST CHANCE FOR STORMS OCCURRING BETWEEN 00Z AND 06Z. WIND GUSTS COULD EASILY REACH THE 40 TO 50 KT RANGE AND CERTAINLY POSSIBLY HIGHER THAN THAT WITH SEVERE THUNDERSTORMS. A FEW SHOWERS WILL LINGER OVERNIGHT AND A BKN-OVC LOW CLOUD (STRATUS) DECK WILL MOVE IN TOWARD DAYBREAK FRIDAY AND LINGER THROUGH MIDDAY FRIDAY WITH SCATTERED SHOWERS EXPECTED. && .MARINE...(358 PM EDT THU OCT 18 2007) SUSTAIN WINDS WILL APPROACH GALE FORCE THROUGH FRIDAY. WILL HOWEVER KEEP WINDS JUST BELOW GALES AND EXTEND THE SMALL CRAFT ADVISORY THROUGH FRIDAY NIGHT. WAVES COULD OCCASIONALLY REACH 10 FEET. && .HYDROLOGY...(358 PM EDT THU OCT 18 2007) FAST MOVING STORMS TONIGHT SHOULD PRECLUDE ANY SIGNIFICANT FLOODING ISSUES. AVERAGE BASIN RAINFALL SHOULD BE LESS THAN AN INCH ACROSS MOST OF THE CWA THROUGH FRIDAY NIGHT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH FRIDAY NIGHT FOR THE NEARSHORE WATERS FROM ST JOE TO MANISTEE. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: LAURENS AVIATION: BEACHLER MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Oct 18, 12:41 PM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1241 PM EDT THU OCT 18 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHPM-VAN BUREN-KALPMAZOO-CALHOUN-JACKSON- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN EARLY THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADOES. THE HIGHEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTH OF A MUSKEGON TO BIG RAPIDS TO MT. PLEASANT LINE...ALTHOUGH SEVERE STORMS ARE ALSO POSSIBLE NORTH OF THIS LINE. SOUTH WINDS OF 30 TO 40 MPH ARE ALSO EXPECTED THIS AFTERNOON WITH WIND GUSTS TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ844>849-190945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADIC WATERSPOUTS. SOUTHERLY WINDS OF AROUND 30 KNOTS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT. WAVES OF 4 TO 7 FEET ARE EXPECTED. THIS WILL CREATE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS TO 30 KNOTS WILL CONTINUE DURING THE DAY ON FRIDAY...BEFORE DIMINISHING TO WEST 10 TO 20 KNOTS LATE ON FRIDAY NIGHT. WAVES OF 5 TO 8 FEET CAN BE EXPECTED ON FRIDAY BEFORE SUBSIDING TO 3 TO 6 FEET LATE FRIDAY NIGHT. THESE CONDITIONS WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NJJ/JK
In the hours before
Local storm report, Oct 18, 9:11 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
911 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM MARINE TSTM WIND 8 NW LUDINGTON 44.04N 86.56W
10/18/2007 M41 MPH LMZ849 MI MESONET
BIG SABLE POINT MESONET REPORTED A WIND GUST TO 41 MPH.
&&
BMARINOLocal storm report, Oct 18, 9:22 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
922 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST BRECKENRIDGE 43.41N 84.48W
10/18/2007 M56 MPH GRATIOT MI MESONET
&&
BMARINOLocal storm report, Oct 18, 9:23 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
923 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND GST GRAND HAVEN 43.06N 86.22W
10/18/2007 M56 MPH OTTAWA MI MESONET
&&
BMARINOLocal storm report, Oct 18, 10:00 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM LIGHTNING GRAND LEDGE 42.75N 84.75W
10/18/2007 EATON MI LAW ENFORCEMENT
POWER LINE DOWN FROM LIGHTNING STRIKE.
&&
BMARINOLocal storm report, Oct 18, 10:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1004 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST PORTAGE 42.20N 85.59W
10/18/2007 M55 MPH KALAMAZOO MI AMATEUR RADIO
WIND GUSTS TO 55 MPH AND HALF INCH HAIL REPORTED.
&&
BMARINOLocal storm report, Oct 18, 10:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1024 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND DMG 2 W MORLEY 43.49N 85.49W
10/18/2007 MECOSTA MI LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN AT 220TH AND 1 MILE ROAD
&&
BMARINOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:01 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 14 min |
| Oct 18, 8:01 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 21 min |
| Oct 18, 8:18 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Muskegon, Ottawa | 42 min |
| Oct 18, 8:19 PM EDT | Special Weather Statement | GRR | Newaygo | 56 min |
| Oct 18, 8:28 PM EDT | Special Marine Warning | GRR | 62 min | |
| Oct 18, 8:30 PM EDT | Special Weather Statement | GRR | Gratiot | 30 min |
| Oct 18, 8:41 PM EDT | Special Weather Statement | GRR | Mecosta, Montcalm, Newaygo | 64 min |
| Oct 18, 8:45 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 45 min |
| Oct 18, 8:48 PM EDT | Tornado Warning | GRR | Eaton, Ingham | 27 min |
| Oct 18, 8:54 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 51 min |
| Oct 18, 8:56 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 49 min |
| Oct 18, 8:58 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 27 min |
| Oct 18, 9:00 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 15 min |
| Oct 18, 9:02 PM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta | 33 min |
| Oct 18, 9:09 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Muskegon, Ottawa | 51 min |
| Oct 18, 9:16 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo, Van Buren | 44 min |
| Oct 18, 9:20 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Gratiot, Isabella, Montcalm | 55 min |
| Oct 18, 9:37 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 38 min |
| Oct 18, 9:39 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Montcalm | 42 min |
| Oct 18, 9:59 PM EDT | Tornado Warning | GRR | Kalamazoo | 31 min |
| Oct 18, 10:04 PM EDT | Tornado Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 26 min |
| Oct 18, 10:27 PM EDT | Special Weather Statement | GRR | Isabella | 33 min |
| Oct 18, 10:29 PM EDT | Tornado Warning | GRR | Ingham | 16 min |
| Oct 18, 10:36 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 24 min |
| Oct 18, 10:45 PM EDT | Tornado Warning | GRR | Ingham | 15 min |
| Oct 18, 11:04 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 21 min |
| Oct 18, 11:09 PM EDT | Tornado Warning | GRR | Calhoun | 36 min |
| Oct 18, 11:25 PM EDT | Tornado Warning | GRR | Calhoun | 38 min |
| Oct 18, 11:35 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 40 min |
| Oct 18, 11:52 PM EDT | Tornado Warning | GRR | Ingham, Jackson | 23 min |
| Oct 19, 12:07 AM EDT | Severe Thunderstorm Warning | GRR | Ingham | 38 min |
| Oct 19, 12:20 AM EDT | Tornado Warning | GRR | Ingham | 25 min |
| Oct 19, 4:38 AM EDT | Wind Advisory | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 15 hr |
Nearby
Tornado Warnings in Michigan, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.